# SDR SWAA2025041402710

- Difficulty date: March 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB FRONT SPAR UPPER SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED R/H HORIZONTAL STAB FRONT SPAR UPPER SLIDE SEAL PER      AMM 53-31-31-400-802 CAL ID: ATS1699 ATS1701 DUE: 12/2025.;[02] VERIFIED CORRECTIVE ACTION 1
